# SDR UPS97224771

- Difficulty date: October 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N903UP
- Make and model: Boeing 727-51C
- Aircraft serial: 18945
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fitting
- Condition: Corroded
- Location: Te Flaps
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-SI, NR 7 FWD FLAP TRACK ATTACH FITTING IS CORRODED ON I/B SIDE.  REMOVED AND REPLACED FLAP TRACK FITTING IAW SRM 51-30-2, 51-30-4.
